Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Peripherally compact tree-like spaces are continuum-wise connected

Author: Ralph Bennett
Journal: Proc. Amer. Math. Soc. 39 (1973), 441-442
MSC: Primary 54F20
MathSciNet review: 0315679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem stated in the title is proved, and examples are given to show the need for both peripheral compactness and tree-likeness.

References [Enhancements On Off] (What's this?)

  • [1] G. L. Gurin, Tree-like spaces, Vestnik Moskov. Univ. Ser. I Mat. Meh. 24 (1969), no. 1, 9–12 (Russian, with English summary). MR 0253297
  • [2] V. V. Proizvolov, Peripherally bicompact tree-like spaces, Dokl. Akad. Nauk SSSR 189 (1969), 724–727 (Russian). MR 0257982
  • [3] V. V. Proizvolov, The hereditary and collective normality of a peripherally bicompact tree-like space, Dokl. Akad. Nauk SSSR 193 (1970), 1000–1003 (Russian). MR 0273577
  • [4] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. MR 0007095

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20

Additional Information

Keywords: Peripherally compact, rim-compact, tree-like, continuumwise connected
Article copyright: © Copyright 1973 American Mathematical Society